메뉴 건너뛰기




Volumn 22, Issue 7, 2001, Pages 961-971

Generalized Pattern Avoidance

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0035642626     PISSN: 01956698     EISSN: None     Source Type: Journal    
DOI: 10.1006/eujc.2001.0515     Document Type: Article
Times cited : (123)

References (8)
  • 1
    • 0002632448 scopus 로고    scopus 로고
    • Generalized permutation patterns and a classification of the Mahonian statistics
    • E. Babson and E. Steingrímsson, Generalized permutation patterns and a classification of the Mahonian statistics, Sémin. Lotharingien Comb., B44b (2000), 18.
    • (2000) Sémin. Lotharingien Comb. , vol.B44B , pp. 18
    • Babson, E.1    Steingrímsson, E.2
  • 2
    • 0001720563 scopus 로고    scopus 로고
    • Dyck path enumeration
    • E. Deutsch, Dyck path enumeration, Discrete Math., 204 (1999), 167-202.
    • (1999) Discrete Math. , vol.204 , pp. 167-202
    • Deutsch, E.1
  • 3
    • 85013672888 scopus 로고
    • Non-overlapping partitions, continued fractions, Bessel functions and a divergent series
    • P. Flajolet and R. Schott, Non-overlapping partitions, continued fractions, Bessel functions and a divergent series, Europ. J. Combinatorics, 11 (1990), 421-432.
    • (1990) Europ. J. Combinatorics , vol.11 , pp. 421-432
    • Flajolet, P.1    Schott, R.2
  • 4
    • 0345945381 scopus 로고
    • D. E. Knuth
    • Addison-Wesley, Reading
    • D. E. Knuth, The Art of Computer Programming, Addison-Wesley, Reading, 1973.
    • (1973) The Art of Computer Programming
  • 8
    • 0000464149 scopus 로고
    • Generating trees and the Catalan and Schröder numbers
    • J. West, Generating trees and the Catalan and Schröder numbers, Discrete Math., 146 (1995), 247-262.
    • (1995) Discrete Math. , vol.146 , pp. 247-262
    • West, J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.